# SDR AALA202402097004

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 29,581 hours, 9,516 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBRICATED THE WINDOW HANDLE (AALA202402091842) AND TRACK (AALA202402097004) PER AMM 56-10-00.
